On Bailey pairs and certain $q$-series related to quadratic and ternary quadratic forms

Tom 122 / 2011

Alexander E. Patkowski Colloquium Mathematicum 122 (2011), 265-273 MSC: Primary 11B65, 33D99, 33E99. DOI: 10.4064/cm122-2-12

Streszczenie

We provide a new approach to establishing certain $q$-series identities that were proved by Andrews, and show how to prove further identities using conjugate Bailey pairs. Some relations between some $q$-series and ternary quadratic forms are established.

Autorzy

  • Alexander E. PatkowskiUniversity of Regina
    Regina, Saskatchewan, Canada S4S 0A2
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek